# SDR QXEA200700717

- Difficulty date: May 3, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 14,093 hours, 10,202 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - FIRE SYSTEM FAULT MESSAGE DISPLAYED INTERMITTENT.  MAINTENANCE PERFORMED CONTINUITY CHECK OF SYSTEM.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE WITH NO PARTS REPLACED.
